MAUDE Adverse Event Report: COVIDIEN (IRVINE) CONCERTO NYLON; DEVICE, EMBOLIZATION, VASCULAR

COVIDIEN (IRVINE) CONCERTO NYLON; DEVICE, EMBOLIZATION, VASCULAR
Model Number NV-5-15-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.The customer was notified to return the device for analysis.Since the device was not returned, we are unable to perform further root cause analysis.All devices are 100% tested and all products are 100% inspected for damages and irregularities during manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that the concerto coil failed to detach with the instant detacher and via manual method.The coil was removed.No patient injury occurred.It is unknown how many attempts were made with the instant detacher or via manual detachment.All other event details are unknown.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key8282567
Report Number2029214-2019-00060
Device Sequence Number1259682
Product Code KRD
UDI-Device Identifier00847536013490
UDI-Public00847536013490
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2021
Device Model NumberNV-5-15-HELIX
Device Lot NumberA711003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2019
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1